# SDR CA990907069

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE OIL TEMPERATURE INCREASED FOLLOWED BY OIL FILTER BYPASS.   FILTER FOUND CARBON CONGESTED.  ENGINE BEING MONITORED.
